Monatshefte für Mathematik

, Volume 71, Issue 1, pp 14–23 | Cite as

On the problem of reconstructing a tournament from subtournaments

  • Frank Harary
  • Ed Palmer


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Beineke andF. Harary: The maximum number of strongly connected subtournaments. Canad. Math. Bull.,8 (1965), 491–498.Google Scholar
  2. [2]
    F. Harary: On the reconstruction of a graph from a collection of subgraphs. A chapter in Graph Theory and its Applications, Prague, 1964, pp. 47–52.Google Scholar
  3. [3]
    F. Harary: The theory of tournaments: a miniature mathematical system. Colloq. Math.,15 (1966), 159–165.Google Scholar
  4. [4]
    F. Harary andL. Moser: The theory of round robin tournaments. Amer. Math. Monthly73 (1966), 231–246.Google Scholar
  5. [5]
    F. Harary, R. Norman, andD. Cartwright: Structural Models: an introduction to the theory of directed graphs. New York, 1965, esp. Chapter 11.Google Scholar
  6. [6]
    H. Izbicki: Reguläre Graphen beliebigen Grades mit vorgegebenen Eigenschaften. Monatsh. für Math.,64 (1960), 15–21.Google Scholar
  7. [7]
    P. J. Kelly: A congruence theorem for trees. Pacific J. Math.7 (1957), 961–968.Google Scholar
  8. [8]
    S. M. Ulam: A collection of mathematical problems. New York, 1960, p. 29.Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Frank Harary
    • 1
  • Ed Palmer
    • 1
  1. 1.University of MichiganAnn ArborUSA

Personalised recommendations